# SDR MASA200602316

- Difficulty date: September 20, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 24,731 hours, 26,950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH GJT.  MAIN CABIN DOOR SEAL WAS LEAKING.  MX CLEANED DOOR SEAL.
